MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000291871

Медицинская библиотека · Gynecologic and obstetric investigation · 1997

Reduction in the size of a uterine leiomyoma following discontinuation of an estrogen-progestin contraceptive.

Barbieri R L

Клинический случайСтатьяПеревод в очереди

Аннотация

The effects of estrogen-progestin oral contraceptives on the volume of uterine leiomyomata is not well characterized. In this case report, a 45-year-old woman with a symptomatic uterine leiomyoma was observed to have a 47% reduction in myoma volume after discontinuation of an oral contraceptive. The volume of uterine leiomyomata may be influenced by oral contraceptives.

Для цитирования: Barbieri R L. Reduction in the size of a uterine leiomyoma following discontinuation of an estrogen-progestin contraceptive.. Gynecologic and obstetric investigation. 1997. DOI: 10.1159/000291871.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.